CSN Login
Members Online: 7

You are here

Weaning off meds

Angela_K
Posts: 374
Joined: Jan 2011

As of this week, I am now free of all meds prescribed to me after diagnosis. Lexapro and Ambien being my final two to drop. Yoga, Pilates, power-walking, massage and meditation have kept me stress free and centered, which has allowed for the discontinuance of the medications. I'm so excited! I even cried easily for the first time in months and that felt GREAT since the Lexapro kept me way 'even.' Ridding myself of the Ambien has proven to be the haredest. I loved that stuff!!!

Lorikat's picture
Lorikat
Posts: 643
Joined: Jul 2011

I am impressed! No more meds! Keep us posted on how that goes. Just starting my journey but the meds are piling up and while at this point I will not say I have worried about taking them (more like 'yes please') it has crossed my mind that there might be withdrawals. You guys who are moving forward so well keep the rest of us moving! Thanks and have a great day!

Angela_K
Posts: 374
Joined: Jan 2011

There are withdrawal symptoms with all, most severe for me was withdrawing from the fentanyl. That took a good week while the others just three days or so. Nothing severe with any. Just a temporary nuseance.

mp327's picture
mp327
Posts: 3682
Joined: Jan 2010

That's great news! You are obviously moving forward, more and more every day. Awesome!

z's picture
z
Posts: 1375
Joined: May 2009

Good for you in stopping the meds. I used the pain meds for about 2 months and then was able to stop them. I have never had a problem sleeping thank goodness so I didn't need any help with that. I wish you well. Lori

lizdeli's picture
lizdeli
Posts: 567
Joined: Jul 2009

Good for you! I'm sure it wasn't easy and it's wonderful how you replaced the meds with such a healthy, natural regime. I still take Lunesta. I only sleep 5 hours or so with it so you can imagine how little I sleep without it. I figure I'm doing my body more harm from not sleeping than taking 2mg of Lunesta. But my inability to sleep started at least 4 years ago pre-cancer and just go worse post cancer.

Liz

Subscribe to Comments for "Weaning off meds"